# SDR ASAA2014091109120

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,365 hours, 744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61509
- Part serial: CAC001749
- Condition: Lack Of Lube
- Location: L1
- Part time: 2,365 hours, 744 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE.  NO SQUEAL REPORTED.  ACFT GROUNDED.  LUBED L1 DOOR, IAW AMM 12-25-11-640-802.  OPS CHECKED GOOD.
